Sign up Latest Topics
 
 
 


Reply
  Author   Comment  
laurend

peggissue
Registered:
Posts: 6
Reply with quote  #1 
i recieved the antiinflamatoy cream yesterday and used it last night and this morning adn while i love the feeling of it on my skin (and the effect already) when i looked in the mirror today i had a yellow tinge to my face; kind of like i had fake tan on! (i have very pale skin)
i also used the rosaeca serum but im pretty sure its the cream.
has anyone else had this? and which active would cause it?
purplefrontline

peggissue
Registered:
Posts: 160
Reply with quote  #2 
It happens to me too. The first time I used it my 7 year old daughter said, "Mom, what's that on your face?" Try using a bit less; this seems to help. The tinge isn't permanent...it washes off. I believe it's the quercetin that does this.
mistyada

peggissue
Registered:
Posts: 79
Reply with quote  #3 
I am very fair and I use this cream. I just use a light coat.  Any cream that is colored can show on my skin if I use a lot.  Hannah packs those wonderful actives (that are colored) in her formulas. You just need a little.  Drugstore/department store items have very small amounts of actives so their creams are white or colorless. 

Just use a small amount and make sure you blend it into your skin.  The results are truly worth it.

markinbrighton

Avatar / Picture

peggissue
Registered:
Posts: 869
Reply with quote  #4 
Its the Vitamin B12, which has a strong yellow colour. You have to be a bit careful and I Hannah gives a warning on the products page.

I remember putting it on at night whilst staying at a friends house. When I used one of his white flannels to wash my face the following morning it was stained yellow. I think it washes out OK thought.

Its a great product.
cassuccino

Avatar / Picture

peggissue
Registered:
Posts: 99
Reply with quote  #5 
If you want to use more cream when you moisturize (instead of just a thin coat/film of moisturizer) you could always mix it with some canvas cream to tone the color down a little bit.  Then you would still have more cream to use with less color.  Granted, the actives won't be quite as potent but as mistyada said, "Drugstore/department store items have very small amounts of actives so their creams are white or colorless."  So, I imagine it would still work fine.
medic4u

Avatar / Picture

peggissue
Registered:
Posts: 139
Reply with quote  #6 

My doctor asked me what was on my face, he thought I looked Jaundiced!


__________________
Liz G.
PoreNoMore

peggissue
Registered:
Posts: 465
Reply with quote  #7 
Quote:
Originally Posted by medic4u

My doctor asked me what was on my face, he thought I looked Jaundiced!



That's funny because jaundice appears in the eyes before the skin. Unless he/she was referring to hypercarotenemia which gives the skin a yellow appearance though unrelated to bilirubin. Just FYI!

__________________
Sondra
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.